# SDR DALA13030833122

- Difficulty date: June 18, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N322NB
- Make and model: Airbus A319-114
- Aircraft serial: 1434
- Aircraft time: 33,638 hours, 17,578 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY DOOR EPSU BATTERY INOPERATIVE.  R & R EMERGENCY DOOR EPSU BATTERY IAW AMM 35-51.  OPS CHECKED NORMAL.
